# SDR GTIA030238

- Difficulty date: March 12, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT INBOARD FLAP VANE LOWER SIDE HAS NUMEROUS DENTS.  DUE PEN INSPECTION OF DENTS REVEAL 9 CRACKS IN SKIN. REPAIRED CRACKS ON LEFT INBOARD FLAP VANE USING 7075-T6 .020 ETCHED SKIN AND DOUBLER.  FILM ADHESIVE.  (M)
